# SDR DALA13013140909

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 66,651 hours, 51,630 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAILCONE SPRING MOUNT BRACKET ON LT SIDE WAS FOUND TO BE WORN AT THE LT SPRING MOUNT.  REPLACED THE LT TAILCONE SPRING MOUNT BRACKET IAW SRM 51-30.
